MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 10MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMNTD,POLYMR/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 10MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMNTD,POLYMR/METAL/POLYMER
Catalog Number 74027252
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Joint Swelling (2356)
Date of Event 02/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a surgical procedure was performed to resolve knee effusion and pain.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for the results of our investigation.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 RT 10MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMNTD,POLYMR/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6978027
Report Number1020279-2017-00917
Device Sequence Number10988092
Product Code JWH
UDI-Device Identifier00885556179413
UDI-Public00885556179413
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Catalogue Number74027252
Device Lot Number11LM01509
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2017
Supplement Date Received by Manufacturer09/29/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient Weight72